# SDR SWAA100502

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 70,130 hours, 59,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND R2 DOOR EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
